| Model Number |
840 |
| Medical Device Problem Code |
Calibration Problem (2890)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/21/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that, an 840 ventilator had failed the oxygen sensor calibration.The ventilator was not in use on a patient at the time the event occurred.The covidien service engineer (se) inspected and verified the issue reported, the se replaced the oxygen sensor.The unit passed all testing and operated within the manufacturing specifications.